# SDR Y2PA96043

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filter
- Part number: C381521A
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

YIP - TOWER REPORTED FUEL VENTING FROM RIGHT WING AFTER TAKEOFF FROM YIP.  UNSCHEDULED LANDING MADE, AIRCRAFT RETURNED TO YIP.  NO EMERGENCY PROCEDURES REQUIRED.  MX REPLACED THE FUEL FILTER/FILLER ASSEMBLY IN THE RIGHT WING WITH A SERVICEABLE PART.  AIRCRAFT WAS RUN UP AND FUEL CAP SHOWED NO LEAKAGE OF PRESSURE DURING ENGINE RUN.  THIS IS THE SECOND TIME THAT THIS AIRCRAFT HAS HAD FUEL VENTING FROM RIGHT WING FUEL FILLER.  THE FUEL CAP WAS REPLACED THE PRIOR INCIDENT.  (M)
